# SDR DXTA2022062364480

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 484 hours, 302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Faulty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)  MAIN DOOR: MAIN CABIN DOOR WILL CLOSE EXTERNALLY, USING ELECTRIC MOTOR. IT GOES ABOUT HALF WAY UP, STOPS AND FALLS DOWN. - T2PL6D009DDCJ  2)  MAIN DOOR HANDLE: WHEN INTERNALLY CLOSING MAIN CABIN DOOR AND PULLING HANDLE DOWN , HANDLE IS VERY DIFFICULT TO PULL DOWN. //CORRECTIVE ACTION// TECHS GAINED ACCESS TO THE CABIN DOOR LIFT MOTOR AND PERFORMED A GVI OF THE LIFT MOTOR. TECHS OPS CHECKED THE DOOR OPENING AND CLOSING APPROX 12 CYCLES WITH NO DISCREPANCIES. TECHS GOT INTO THE CDMS AND CHECKED THE OPERATION OF THE PCBS WITH NO DISCREPANCIES. NO DEFECTS AT THIS TIME.
